Probiotics for diarrhea in antibiotic treatment

Probiotics for diarrhea in antibiotic treatmentOne of the side effects of taking antibiotics is diarrhea. The meta-analysis of 63 clinical trials concluded that treatment with probiotics for diarrhea in antibiotic treatment significantly reduced  diarrhea as a side effect of taking antibiotics.
Antibiotics cause diarrhea in 30% of cases of patients taking antibiotics. The probiotics play an important role in the recovery of the intestines during and after the taking of antibiotics . Maintaining the balance between beneficial  pathogenic microorganisms in this environment provides a healthy low pH. The lower pH is favorable for the development of non-pathogenic microorganisms, such as bifido- and lacto-bacterias that emit specific antimicrobial substances and improve the body’s immunity.
Sixty three of these trials involving a total of nearly 12 000 patients documented lower risk of diarrhea due to probiotics, in both children and adults.

Tags: ,

Comments are closed.

October 2017
M T W T F S S
« Aug    
 1
2345678
9101112131415
16171819202122
23242526272829
3031